# SDR SWAA2022021880653

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 453A261112
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140AF LOWER HORSESHOE SUPPORT ANGLE IS CRACKED / ORDERED AND RECEIVED NEW STIFFENER PLATE P/N 453A2611-12 A 78725. REF: BAC DWG 453A2600 REV. E. PART TO BE INSTALLED ON CARD JPANEL-141-CLOSE (38146-1600-0022)
